Relations de domination entre opérateurs différentiels

François Trèves Paris

TBD mathscidoc:1701.331170

Acta Mathematica, 101, (1), 1-139, 1959.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 158 downloads ] [ 0 comments ]
@inproceedings{françois1959relations,
  title={Relations de domination entre opérateurs différentiels},
  author={François Trèves},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203151373243879},
  booktitle={Acta Mathematica},
  volume={101},
  number={1},
  pages={1-139},
  year={1959},
}
François Trèves. Relations de domination entre opérateurs différentiels. 1959. Vol. 101. In Acta Mathematica. pp.1-139. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203151373243879.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved